Topology of real cubic fourfolds


Creative Commons License

FİNASHİN S., Kharlamov V.

JOURNAL OF TOPOLOGY, vol.3, no.1, pp.1-28, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1112/jtopol/jtp034
  • Journal Name: JOURNAL OF TOPOLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-28

Abstract

A solution of the problem of topological classification of real cubic fourfolds is given. It is proven that the real locus of a real non-singular cubic fourfold is diffeomorphic either to a connected sum RP(4)#i(S(2) x S(2))# j(S(1) x S(3)) or to a disjoint union RP(4) (sic) S(4).